MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2477-0000
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported they noticed a leak in the tubing while connected to a patient.There was no harm.
 
Event or Problem Description
The customer reported they noticed a leak in the tubing while connected to a patient.There was no harm.Received a copy of the customer's medwatch report which states, ¿blood tubing failures- product defect;10 different events between (8)(6) ¿ (8)(6) 2018.Date; (8)(6) 2018, sne, tubing leaking.No pt harm, psn no: (8)(4).Ref#'s mw5083033, mw5083034, mw5083035, mw5083036, mw5083037, liiw5083039, mw5083040, mw5083041, and mw5083042.".
 
Additional Manufacturer Narrative
The customer¿s complaint of tubing leak was confirmed.During visual inspection, it was noted immediately that pvc tubing was completely separated from the drip chamber blood filter top cap inlet port.Visual inspection under microscope noted that both sides of the pvc tubing had insufficient solvent applied at the engagement during manufacturing process.The tubing measured to be within specification.The cause of the leak is the observed separation.The root cause of the separation was identified as insufficient solvent applied at the engagement of the tubing.
 
Event or Problem Description
The customer reported they noticed a leak in the tubing while connected to a patient.There was no harm.Received a copy of the customer's medwatch report which states, ¿blood tubing failures- product defect;10 different events between (8)(6), (8)(6) 2018.Date; (8)(6) 2018, sne, tubing leaking.No pt harm, psn no: (8)(4).Ref#'s (b)(4).".

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8215353
Report Number9616066-2019-00005
Device Sequence Number16606998
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public7613203011310
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2021
Device Model Number2477-0000
Device Catalogue Number2477-0000
Device Lot Number18085940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date02/07/2019
04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1